de.mpg.escidoc.pubman.appbase.FacesBean
Deutsch
 
Hilfe Wegweiser Impressum Kontakt Einloggen
  DetailsucheBrowse

Datensatz

DATENSATZ AKTIONENEXPORT
  A transmission problem for quasi-linear wave equations

Andersson, L., & Oliynyk, T. A. (2014). A transmission problem for quasi-linear wave equations. Journal of Differential Equations, 256, 2023-2078. doi:10.1016/j.jde.2013.12.014.

Item is

Basisdaten

einblenden: ausblenden:
Datensatz-Permalink: http://hdl.handle.net/11858/00-001M-0000-0029-0064-C Versions-Permalink: http://hdl.handle.net/11858/00-001M-0000-0029-0065-A
Genre: Zeitschriftenartikel

Dateien

einblenden: Dateien
ausblenden: Dateien
:
1401.0277.pdf (Preprint), 483KB
Beschreibung:
File downloaded from arXiv at 2015-11-12 11:11
Sichtbarkeit:
Öffentlich
MIME-Typ / Prüfsumme:
application/pdf / [MD5]
Technische Metadaten:
Copyright Datum:
-
Copyright Info:
-
:
Andersson.pdf (beliebiger Volltext), 498KB
Beschreibung:
-
Sichtbarkeit:
Öffentlich
MIME-Typ / Prüfsumme:
application/pdf / [MD5]
Technische Metadaten:
Copyright Datum:
-
Copyright Info:
-
Lizenz:
-

Externe Referenzen

einblenden:

Urheber

einblenden:
ausblenden:
 Urheber:
Andersson, Lars1, Autor              
Oliynyk, Todd A., Autor
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24012              

Inhalt

einblenden:
ausblenden:
Schlagwörter: Mathematics, Analysis of PDEs, math.AP,General Relativity and Quantum Cosmology, gr-qc
 Zusammenfassung: We prove the local existence and uniqueness of solutions to a system of quasi-linear wave equations involving a jump discontinuity in the lower order terms. A continuation principle is also established.

Details

einblenden:
ausblenden:
Sprache(n):
 Datum: 2014-01-012014
 Publikationsstatus: Im Druck publiziert
 Seiten: The results of this article are essential to a local existence proof of solutions to the Einstein field equations coupled to elastic matter that represent gravitating compact bodies. The full existence proof will be presented in a separate article
 Ort, Verlag, Ausgabe: -
 Inhaltsverzeichnis: -
 Art der Begutachtung: -
 Identifikatoren: arXiv: 1401.0277
DOI: 10.1016/j.jde.2013.12.014
URI: http://arxiv.org/abs/1401.0277
 Art des Abschluß: -

Veranstaltung

einblenden:

Entscheidung

einblenden:

Projektinformation

einblenden:

Quelle 1

einblenden:
ausblenden:
Titel: Journal of Differential Equations
Genre der Quelle: Zeitschrift
 Urheber:
Affiliations:
Ort, Verlag, Ausgabe: Amsterdam : Academic Press
Seiten: - Band / Heft: 256 Artikelnummer: - Start- / Endseite: 2023 - 2078 Identifikator: ISSN: 0022-0396
CoNE: http://pubman.mpdl.mpg.de/cone/journals/resource/954922645033